# SDR 05FDEA01790

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1909 TO STA 2007 LBL 60 ALONG FLOOR SUPPORT STRUCTURE FOUND CORRODED. FLOOR SUPPORT REWORKED IAW DWG AGA7496 AND INSTALLED IAW SRM 51-31-01.
